MAUDE Adverse Event Report: GE Medical Systems (china) co., Ltd Carestation 620; Anesthesia Gas Machine

GE Medical Systems (china) co., Ltd Carestation 620; Anesthesia Gas Machine
Model Number A1
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in an allegation of high or excessive co2 during pre-use checkout.There was no patient involvement.
 
Additional Manufacturer Narrative
The distributor performed a checkout of the equipment and confirmed the reported complaint.The check valve was cleaned to resolve the issue.Block a: no report of patient involvement.Legal manufacturer: hcs madison 3030 ohmeda dr, usa madison, wi 53718.

Brand Name
Carestation 620
Common Device Name
Anesthesia Gas Machine
Manufacturer (Section D)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH  214028
Manufacturer (Section G)
GE Medical Systems (china) co., Ltd
no. 19 changjiang road
national hi-tech dev. zone
wuxi 21402 8
CH   214028
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50948675
Report Number9710602-2026-02461
Device Sequence Number10429640
Product Code BSZ
UDI-Device Identifier00840682103985
UDI-Public(01)00840682103985(11)190713
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA1
Device Catalogue Number1012-9620-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown